# SDR 2012FA0000369

- Difficulty date: June 10, 2012
- Submitted: June 10, 2012
- Operation: General aviation
- Aircraft: N5599P
- Make and model: Beech F33A
- Aircraft serial: CE1344
- Aircraft time: 22,816 hours
- Engine: Cont IO520BB
- Engine time: 718 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 2434 · DC Generator-Alternator
- Part: Circuit Breaker
- Part number: 3538013273
- Part serial: 0908
- Condition: Failed
- Location: Alternator
- Part time: 2,618 hours, 10,470 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THE ALTERNATOR FAILED.  DURING TROUBLESHOOTING, FOUND THE ALTERNATOR CIRCUIT BREAKER HAD FAILED.  CIRCUIT BREAKER WAS INSTALLED 04 APRIL 2009 WITH A TSN OF 2617.5 HRS AND AN ESTIMATED 10470 CYCLES.  INSTALLED A NEW ALTERNATOR CIRCUIT BREAKER AND OPS CHECKED GOOD.
